This is my 2nd dose of the shot, and I've experienced fluid retention , weight gain, and really bad stomach and rib pain as if it feels like it's tightening right up, I got this 2nd shot at the end of may and have to stay on it until the end of august but the pain is unbearable, can I end this before august?
Can I end the depo Provera shot before the 3 month cycle is over?
- 19 Jul 2015 by Lunarheather
- 20 July 2015
And you had none of that with the first one? Has your salt intake increased? I don't know how you would end it, its medicine injected into you. . One thing you learn with fribromyalgia for 60 yrs is no pain should be discribed as unbearable. We always get thru it and there always is a worse one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2013 • 34 answers
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 10 Jul 2014 • 2 answers
Posted 9 Jan 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer